MathSciNet Relay Station
MathSciNet bibliographic data
MR3003361 60G51 (60F05)
Kevei, Péter; Mason, David M. Randomly weighted self-normalized Lévy processes. Stochastic Process. Appl. 123 (2013), no. 2, 490–522.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement